RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1995, Volume 57, Issue 6, Pages 851–861 (Mi mz2005)  

This article is cited in 1 scientific paper (total in 1 paper)

Example of a strictly linear convex domain with nonrectifiable boundary

S. V. Znamenskii

Krasnoyarsk State University

Full text: PDF file (960 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 1995, 57:6, 599–605

Bibliographic databases:

Received: 01.10.1993
Revised: 28.06.1994

Citation: S. V. Znamenskii, “Example of a strictly linear convex domain with nonrectifiable boundary”, Mat. Zametki, 57:6 (1995), 851–861; Math. Notes, 57:6 (1995), 599–605

Citation in format AMSBIB
\Bibitem{Zna95}
\by S.~V.~Znamenskii
\paper Example of a~strictly linear convex domain with nonrectifiable boundary
\jour Mat. Zametki
\yr 1995
\vol 57
\issue 6
\pages 851--861
\mathnet{http://mi.mathnet.ru/mz2005}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1362230}
\zmath{https://zbmath.org/?q=an:0865.52007}
\transl
\jour Math. Notes
\yr 1995
\vol 57
\issue 6
\pages 599--605
\crossref{https://doi.org/10.1007/BF02304555}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1995TV02400021}


Linking options:
  • http://mi.mathnet.ru/eng/mz2005
  • http://mi.mathnet.ru/eng/mz/v57/i6/p851

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. V. Znamenskii, L. N. Znamenskaya, “Spiral connectedness of the sections and projections of $\mathbb C$-convex sets”, Math. Notes, 59:3 (1996), 253–260  mathnet  crossref  crossref  mathscinet  zmath  isi
  • Математические заметки Mathematical Notes
    Number of views:
    This page:205
    Full text:64
    References:23
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021